# SDR C2XA08IA090

- Difficulty date: March 25, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 15,336 hours, 12,615 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2127, THE CREW REPORTED A LAV SMOKE INDICATION DURING DEPARTURE.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND DETERMINED THE CAUSE TO BE RESIDUAL OIL IN THE BLEED AIR SYSTEM FROM PREVIOUS ENGINE CHANGE.  THE SYSTEM WAS CLEANED, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
